# SDR MASA2023032900058

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEMK MISSING
INSTALLED MED KIT
